# SDR 95ZZZW760

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 30043213
- Condition: Broken
- Location: Cabin
- Part time: 28,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE AFT ENTRY AND SERVICE DOORS HAVE BROKEN LENSES.  REPLACED BOTH LIGHT ASSEMBLIES PER SRM 51-40-0.  (W)
